# SDR 2006UALA01541

- Difficulty date: August 7, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 36,291 hours, 12,911 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

PACK 2 OVERHEAT ON TAXI OUT.  PACK OUTLET TEMP CONTINUED TO  CLIMB AFTER PACK WAS SELECTED OFF.  PERFORMED TROUBLESHOOTING AND FOUND FLOW CONTROL VALVE BAD. REPLACED FLOW CONTROL VALVE.  OPS CHECK AND LEAK CHECK GOOD.
